CSpace
具有时滞和基于比率的三种群捕食系统的持久性与全局渐近稳定性
徐瑞1; 陈兰荪2
2001
Source Publication系统科学与数学
ISSN1000-0577
Volume021Issue:002Pages:204
Abstract研究一类具有时滞和基于比率的三种群食物链捕食-被捕食动力学模型,证明了该系统在适当条件下的一致持久性,通过构造Laypunov泛函,得到了该系统正平衡点全局渐近稳定的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41632
Collection中国科学院数学与系统科学研究院
Affiliation1.解放军军械工程学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐瑞,陈兰荪. 具有时滞和基于比率的三种群捕食系统的持久性与全局渐近稳定性[J]. 系统科学与数学,2001,021(002):204.
APA 徐瑞,&陈兰荪.(2001).具有时滞和基于比率的三种群捕食系统的持久性与全局渐近稳定性.系统科学与数学,021(002),204.
MLA 徐瑞,et al."具有时滞和基于比率的三种群捕食系统的持久性与全局渐近稳定性".系统科学与数学 021.002(2001):204.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐瑞]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐瑞]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐瑞]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.